# SDR AALA20151201008

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 47,733 hours, 7,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020002
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT ATTENDANT FLASHLIGHT AT 4R DOOR BLINKING RED.  FOUND FLASHLIGHT DAMAGED.  R & R FLASHLIGHT.
